# SDR SWIA201230651

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 25,829 hours, 21,797 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S ALTIMETER INDICATES 150 FEET LOWER THAN CAPTAIN'S SIDE AT FL 340.  STAND-BY ALTIMETER INDICATES 300 FEET HIGHER THAN CAPTAIN SIDE AT FL 340.  (FLT 6456)  PURGED NR 1 AND NR 2 STANDBY PITOT SYSTEMS AND REPLACED NR 1 AIR DATA COMPUTER.
